# SDR TSAA0477063

- Difficulty date: August 26, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Aircraft time: 40,378 hours, 60,053 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Part serial: J0733
- Condition: Inoperative
- Location: Nr 1 Eng Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL THE NR 1 ENGINE ONLY INDICATED 1.76 EPR; THE THROTTLES WERE ADVANCED WITH NO RESPONSE FROM ANY INSTRUMENTS. REJECTED TAKE-OFF AND RETURNED TO GATE.  REPLACED THE NR 1 ENGINE EPR TRANSMITTER AND CLEARED THE PT2 INLET PROBE OF DEBRIS.  RAN NR 1 ENGINE TO REFERENCE PARAMETERS IAW AMM 73-20-00, OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
